# SDR SIMA20170119003

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 31,336 hours, 26,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT CONNECTOR IS BROKEN AT FLOOR PANEL 261BF ON AIRCRAFT SIDE-C/A- REPAIRED THE.CONNECTOR IAW SWPM 20-21-00.  PERFORMED OPC IAW AMM 33-50-00.  OPC GOOD.
